MathSciNet Relay Station
MathSciNet bibliographic data
MR142522 10.46
Cohn, Harvey; Pall, Gordon Sums of four squares in a quadratic ring. Trans. Amer. Math. Soc. 105 1962 536–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement